JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE STABILITY OF A CAUCHY-JENSEN FUNCTIONAL EQUATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE STABILITY OF A CAUCHY-JENSEN FUNCTIONAL EQUATION
Jun, Kil-Woung; Lee, Yang-Hi; Cho, Young-Sun;
  PDF(new window)
 Abstract
In this paper, we prove the stability of a Cauchy-Jensen functional equation =f(x, z)+f(x, w)+f(y, z)+f(y, w) in the sense of Th. M. Rassias.
 Keywords
stability;Cauchy-Jensen mapping;functional equation;
 Language
English
 Cited by
1.
ON THE GENERALIZED HYERS-ULAM STABILITY OF THE CAUCHY-JENSEN FUNCTIONAL EQUATION II,;;;

한국수학교육학회지시리즈B:순수및응용수학, 2009. vol.16. 2, pp.167-178
1.
On an equation characterizing multi-cauchy-jensen mappings and its Hyers-Ulam stability, Acta Mathematica Scientia, 2015, 35, 6, 1349  crossref(new windwow)
 References
1.
P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. and Appl. 184 (1994), 431-436 crossref(new window)

2.
D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. U.S.A. 27 (1941), 222-224 crossref(new window)

3.
Y.-H. Lee, On the Hyers-Ulam-Rassias stability of a Cauchy-Jensen functional equation, J. Chungcheong Math. Soc. 20 (2007), 163-172

4.
W.-G. Park and J.-H. Bae, On a Cauchy-Jensen functional equation and its stability, J. Math. Anal. Appl. 323 (2006), 634-643 crossref(new window)

5.
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300 crossref(new window)

6.
S. M. Ulam, A Collection of Mathematical Problems, Interscience, New York, 1968